MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C8851
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: lot #: the reported lot number r22105086 does not appear on the database.E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a clearlink system nitroglycerin set leaked from the tubing shaft close to the fluid chamber.This was observed when the second bottle of ivig (intravenous immunoglobulin) was initiated.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d4 (including expiration date update to n/a), d10 (add entry), h4, h6 (update codes), h11.Correction: a1, a2, a3a, a4-a6, b5, b6, b7, f10/h6: health effect - impact codes (replace code).A2, a3a, a4-a6: update to ni.B5: update "there was no patient involvement." to "there was no report of patient injury or medical intervention associated with this event." the leak triggered an air in line alarm on the pump.H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure and clear passage under water testing along with priming were performed on the sample; a leak was observed between the assembly of the tubing and drip chamber.Dimensional testing on the tubing was performed and the tubing met specifications.Additional visual inspection identified the insertion of the tube and solvent application were within specifications.The reported condition was verified.The cause of the condition could not be determined; however, potential cause may be due to a damaged drip chamber.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/DUO-VENT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
600 mts oeste de entrada
las americas parque industrial
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21778888
Report Number1416980-2025-01909
Device Sequence Number18301659
Product Code FPA
UDI-Device Identifier00085412046365
UDI-Public(01)00085412046365(10)R22I05086
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C8851
Device Catalogue Number2C8851
Device Lot NumberR22I05086
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IVIG; UNSPECIFIED PUMP
Patient SexUnknown